Asymptotic stability independent of delays : simple necessary and sufficient conditions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal

36 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)1027-1031
Journal / PublicationProceedings of the American Control Conference
Publication statusPublished - 1994
Externally publishedYes


Title1994 American Control Conference
PlaceUnited States
Period29 June - 1 July 1994


In this paper we study stability properties of linear time-invariant delay systems. We consider specifically the notion of asymptotic stability independent of delays. Systems with both commensurate and non-commensurate delays are investigated. We present for each case a necessary and sufficient condition, and further we demonstrate how these conditions may be extended readily to study asymptotic stability independent of delays for uncertain systems. These conditions can be readily checked, and they appear to be considerably simpler than results developed elsewhere previously.